PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Discrete time optimal dividend problem with constant premium and exponentially distributed claims

Volume 41 / 2014

Dariusz Socha Applicationes Mathematicae 41 (2014), 13-31 MSC: Primary 90C40; Secondary 90C46. DOI: 10.4064/am41-1-2


\looseness 2 An optimal dividend problem is studied consisting in maximisation of expected discounted dividend payments until ruin time. A solution of this problem for constant premium $d$ and exponentially distributed claims is presented. It is shown that an optimal policy is a barrier policy. Moreover, an analytic way to solve this problem is sketched.


  • Dariusz SochaFaculty of Mathematics and Information Science
    Warsaw University of Technology
    00-662 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image